RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2012, Volume 4, Issue 3, Pages 3–20 (Mi mgta85)  

This article is cited in 1 scientific paper (total in 1 paper)

Nash equilibrium for differential game and nonanticipative strategies technique

Yurii V. Averboukh

Institute of Mathematics and Mechanics UrB RAS

Abstract: We consider two person nonzero-sum games in the class of nonanticipative strategies. The Nash equilibrium for this case is defined. Also we give the characterization of Nash equilibrium strategies. It is shown that the Nash equilibrium solution in the class of nonanticipative strategies can be approximated by the strategies with the model.

Keywords: Nash equilibrium, nonanticipative strategies, control with model.

Full text: PDF file (453 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:8, 1491–1502

Bibliographic databases:

UDC: 517.977.8
BBK: 22.162

Citation: Yurii V. Averboukh, “Nash equilibrium for differential game and nonanticipative strategies technique”, Mat. Teor. Igr Pril., 4:3 (2012), 3–20; Autom. Remote Control, 75:8 (2014), 1491–1502

Citation in format AMSBIB
\Bibitem{Ave12}
\by Yurii~V.~Averboukh
\paper Nash equilibrium for differential game and nonanticipative strategies technique
\jour Mat. Teor. Igr Pril.
\yr 2012
\vol 4
\issue 3
\pages 3--20
\mathnet{http://mi.mathnet.ru/mgta85}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 8
\pages 1491--1502
\crossref{https://doi.org/10.1134/S000511791408013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340552500013}


Linking options:
  • http://mi.mathnet.ru/eng/mgta85
  • http://mi.mathnet.ru/eng/mgta/v4/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. V. Averboukh, “Randomized Nash equilibrium for differential games”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 299–308  mathnet  crossref  elib
  • Математическая теория игр и её приложения
    Number of views:
    This page:305
    Full text:132
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019